# SDR ASOA201102387

- Difficulty date: December 19, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 29,668 hours, 26,254 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BETWEEN FLOOR PANELS 281DLF AND 281JLF.  CLEANED CORROSION FROM SEAT TRACK, MAX MATERIAL LOSS AT 0.0215, MAX ALLOWABLE IS 0.020.  FOUND OUT OF LIMITS IAW SRM 53-21-49.  R & R SEAT TRACK  IAW AMM 53-01-11-04.  REPAIR IS CLASSIFIED AS MAJOR.
